MAUDE Adverse Event Report: Integra LifeSciences Mansfield CODMAN BACTISEAL CATHETER KIT

Integra LifeSciences Mansfield CODMAN BACTISEAL CATHETER KIT
Catalog Number 823072
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
6 of 7 reports (same facility/surgeon, 3 patients, 7 revisions).Other mfg report numbers: 3013886523-2026-00211 3013886523-2026-00212 3013886523-2026-00213 3013886523-2026-00214 3013886523-2026-00215 3013886523-2026-00217 this report is for patient 3/revision 1.A facility reported that in the last 4 months he needed to do 7 revisions after a peritoneal catheter luxated and went out of the peritoneum (distal catheter migration) this with 3 different patients 1 patient needed 3 revisions, and 2 patients needed 2 revisions.2 patients were somewhat obese, 1 had +/- normal weight.Therefore, the catheter was explanted.No additional information has been provided after several attempts.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CODMAN BACTISEAL CATHETER KIT
Common Device Name
Bactiseal
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50374202
Report Number3013886523-2026-00216
Device Sequence Number9883931
Product Code JXG
UDI-Device Identifier10381780515616
UDI-Public10381780515616
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K233445
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number823072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown